Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (5): 1-7.DOI: 10.13438/j.cnki.jdzk.2021.05.001

• Mathematics •     Next Articles

Bounded Φ-Variation Solutions for Retarded Measure Functional Differential Equations

LI Baolin, DING Libo   

  1. (College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China)
  • Online:2021-09-25 Published:2022-01-18

Abstract: The existence theorem of bounded Φ-variation solution to retarded measure functional differential equations is established by using Kurzweil integral and the function of bounded Φ-variation.

Key words: retarded measure functional differential equations, bounded Φ-variation solution, Kurzweil integral

WeChat e-book chaoxing Mobile QQ